MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201003000
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.Ei: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that device removal difficulty occurred.The target lesion was located in the origin of left internal carotid artery.A 300 cm filterwire was selected for use.The device was prepared to be delivered with a non-bsc guiding catheter and the tip of the device was put into heparin water for retrieval.During the retrieval, a significant resistance was noted preventing the device to be removed.After applying slight force, the system was successfully retrieved however could not be advanced again and it was found that the delivery sheath was damaged and could not be used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 device codes: corrected.E1: initial reporter facility name: (b)(6).Ei: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Ei: initial reporter phone: (b)(6).Device evaluated by mfr: the filterwire was returned for analysis.The wire returned inside the delivery sheath and the filter bag came back in deployed state.The retrieval sheath was returned.No damages were observed in the sections returned.Sheathing/unsheathing test was performed, and the filter bag can be retracted/deployed by normal way.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23109714
Report Number2124215-2025-66105
Device Sequence Number15973164
Product Code NFA
UDI-Device Identifier08714729470861
UDI-Public(01)08714729470861(17)260827(10)34726714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberH749201003000
Device Catalogue NumberH749201003000
Device Lot Number0034726714
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/20/2025
11/18/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/18/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight64 KG